Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optimum income taxation with discrete populations

Stern, Nicholas (1982) Optimum income taxation with discrete populations. Journal of Public Economics, 17 (2). pp. 131-133. ISSN 0047-2727

Full text not available from this repository.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00472...
Additional Information: © 1982 North Holland
Library of Congress subject classification: H Social Sciences > HJ Public Finance
Sets: Research centres and groups > Asia Research Centre
Collections > Economists Online
Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 08 Apr 2008 11:22
URL: http://eprints.lse.ac.uk/4162/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only